Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
178 Doctors are Online

History of migraine. Headache, dizziness. MRI shows white matter changes. Have high BP. Meaning?

I am a 47 year old female and have suffered with migraines for years. Recently these headaches have been almost daily and I have experienced a lot of dizzy spells with them. My doctor sent me for an MRI and the results: Periventricular and subcortical white matter changes. These are nonspecific but most consistent with chronic microvascular ischemic disease I ve had high blood pressure for many years which is controlled with medication . My bloodwork recently showed I am pre-diabetic and was also diagnosed a ittle over a year ago with bronchiactisis . What does this mean to my future?
Asked On : Sun, 17 Mar 2013
Answers:  1 Views:  100
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Neurologist 's  Response

Thanks for the query,

I understand your concern

Your future is not doomed with all the above things that you have listed. Please stay relaxed.

Let me explain you that the MRI changes in your case could be due to migraione per se or these changes are also seen in patients with high blood pressure. These changes per se has no meaning and they do not point towards any specific diseases.

You need to have a strict blood pressure control. Pre-diabetic status should not worry you. Please follow a regular diet pattern and you will not have much problem. Bronchiectesis and MRI changes that you have described have no relation.

Hope this helps
Best wishes
Answered: Mon, 18 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor